Clemens Kupke ; Jurriaan Rot - Expressive Logics for Coinductive Predicates

lmcs:6593 - Logical Methods in Computer Science, December 15, 2021, Volume 17, Issue 4 - https://doi.org/10.46298/lmcs-17(4:19)2021
Expressive Logics for Coinductive Predicates

Authors: Clemens Kupke ; Jurriaan Rot

The classical Hennessy-Milner theorem says that two states of an image-finite transition system are bisimilar if and only if they satisfy the same formulas in a certain modal logic. In this paper we study this type of result in a general context, moving from transition systems to coalgebras and from bisimilarity to coinductive predicates. We formulate when a logic fully characterises a coinductive predicate on coalgebras, by providing suitable notions of adequacy and expressivity, and give sufficient conditions on the semantics. The approach is illustrated with logics characterising similarity, divergence and a behavioural metric on automata.


Volume: Volume 17, Issue 4
Published on: December 15, 2021
Accepted on: July 6, 2021
Submitted on: June 23, 2020
Keywords: Computer Science - Logic in Computer Science


Share

Consultation statistics

This page has been seen 158 times.
This article's PDF has been downloaded 96 times.